Possible pregnancy or medication side affects

Patient

Q: I have been feeling quite hot and flustered the past week and I am finding that I become dizzy quite often as well. I have been feeling generally run down and tired. I have also become aware that I have large amounts of vaginal discharge to the point it can feel like I'm wetting myself. My period is 2 days late and I was wondering if I could be pregnant? Or if it sounds like I'm just coming down with something. I am also taking a weight loss tablet called duromine could it be side affects from that?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: A couple days ago I was preparing dinner on my stove. while i cutting chicken on one burner which i thought was off ,...

Q: My 2 year old and my 10 year old had t&a last thursay. I want know what the odds of them bleeding from here out. ...

Q: I have an extremely large, about the size of a baseball, painful red lump on my buttock. I am able to drain some bloo...

Q: MI am a 41 yr old female smoker with Hx of veneous insufficiency, BSO, HRT 2.5 mg Estradiol QD, low Fe though take da...

Q: I'm a 30 year old woman who has been having constant pelvic cramps for a month. They feel like dull menstrual cramps...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews